# SDR ASOA200900905

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9.0, 409+128 TO 559.0 HAS AN AREA OF CORROSION.   REMOVED SEAT TRACK AND TRANSFERRED HOLE LOCATIONS ONTO NEW SEAT TRACK IAW MM 53-01-11-000-802, SRM 51-40-11.  INSTALLED SEAT TRACK  IAW SRM 51-41-02 PGS 1 AND 2 AND AMM 53-01-11-400-802.
